# SDR HNAA2013052900314

- Difficulty date: May 29, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 51,375 hours, 56,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO RED FLOOR EMERGENCY LIGHTS ARE INOPERATIVE.  R & R ONE LAMP AND ONE LIGHT SOCKET AT ROW 1.  OPS CHECKED GOOD.
